Home -> Law Blog Directory -> Health Law Blogs -> Cerebral Palsy Law Blog
(866) 635-2689 for Personal Injury or (866) 635-9402 for Criminal Defense
Find a Local Lawyer
Divorce (866) 635-6190
Personal Injury (866) 635-2689
Criminal Defense (866) 635-9402
Health Law
: Cerebral Palsy Law BlogDrugs Used for CP Symptom Linked to Heart Risk
One of the conditions often associated with cerebral palsy is seizures. Seizures are commonly prevented using one of two medications, both of which are classified as anticonvulsants and both of which have recently been linked to heart risks: phenytoin (Dilantin®) or carbamazepine (Tegetrol® and Carbatrol®).
Dilantin was first used in 1938 and has since been the most widely used anticonvulsant in the United States, while Tegetrol is more popular globally. However, researchers have linked these two anticonvulsants with increased levels of cholesterol and other markers of heart disease – a problem not found in patients taking the newer anti-seizure drugs levetiracetam (Keppra®) and lamotrigine (Lamictal®).
If your child experiences seizures as a cerebral palsy symptom, you may wish to talk to your doctor about the significance of this new study which is published online in the Annals of Neurology.
Full post as published by Cerebral Palsy Law Blog on March 20, 2009 (boomark / email).
Heart of Atlanta v United States
Supreme Court Decision: Civil Rights Act Protected by Interstate Commerce Clause
Bextra Product Recall
Find a Bextra Lawyer
Bextra Injury Risks
Bextra Increases Risk of Fatal Heart Attack
Smokeless Tobacco Increases Risk of Stroke and Heart Attack
Smokeless Tobacco Increases Risk of Stroke and Heart Attack
ETHEX Corp
5 Generic Drugs Recalled Due to Risk of Death From Overdose
Vytorin
alleged risk of heart attack and liver damage.
Agent Orange,
Heart Disease, and Parkinson's Disease may be Linked
Tylenol
Linked to Risk of Asthma in Children
Phosphocol P 32
Linked to Risk Of Leukemia In Children

AIDS Drugs Linked to Heart Attack Risk
COPD Drugs Tied to Increased Risk of Stroke, Heart Attack
Anemia drugs may have dangerous side effects
Older Patients Who Take Avandia Have Higher Risk of Heart Attacks
Have You Been Injured by Trayslol








